Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Finitely presented lattices


Authors: Ralph Freese and J. B. Nation
Journal: Proc. Amer. Math. Soc. 77 (1979), 174-178
MSC: Primary 06B25; Secondary 03B25, 06B05
DOI: https://doi.org/10.1090/S0002-9939-1979-0542080-8
MathSciNet review: 542080
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the generalized word problem for lattices is solvable. Moreover, one can recursively decide if two finitely presented lattices are isomorphic. It is also shown that the automorphism group of a finitely presented lattice is finite.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06B25, 03B25, 06B05

Retrieve articles in all journals with MSC: 06B25, 03B25, 06B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0542080-8
Article copyright: © Copyright 1979 American Mathematical Society